Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 12, Pages 599-605
http://dx.doi.org/10.1155/S0161171204307180

q-Riemann zeta function

Institute of Science Education, Kongju National University, Kongju 314-701, South Korea

Received 19 July 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taekyun Kim, “-Riemann zeta function,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 12, pp. 599-605, 2004. https://doi.org/10.1155/S0161171204307180.